# SDR UPS02239756

- Difficulty date: September 19, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 651620253
- Condition: Corroded
- Location: Wing Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING EVIDENT ON WING CENTER SECTION REAR SPAR WEB AT BS 870, 3RD VERTICAL STIFFENER FROM LEFT SIDE.  CORROSION FOUND ON VERTICAL STIFFENER AT LBL 24.70.  STIFFENER REPLACED IAW SRM 51-30-2 AND DRAWING 65-16202.
